Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red Rash Pimple OutBreak
Dec 17, 2005

Hello Everyone Recently I Have Just Found This Red rash On My Chest...And I Have Had A BreakOut Constantly For About 5 Months With Pimples On My Face,Chest,And Upper Back,...But Im Shure Its Not Stuff I Eat Cause I Eat Teh Same Stuff Usually Always....I Find Hard To Wake Up Some Times...But The Pimples R Itchy On My Back And Chest Area Could This Be An Std That I Dont KNow Abbout Plz Help!! Im A Man Also...

Thanks Everyone Here At The Body!!!!

Response from Dr. Henry

This forum is exclusively for the discussion of the side effects of HIV therapy. What is your HIV status and which HIV medications are you taking?



Previous
Re: I need serious help.
Next
Changing treatment regime

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement